Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 409-418
http://dx.doi.org/10.1155/S0161171283000368

Dot product rearrangements

Mathematics Institute, University of Cincinnati, Budapest, Hungary

Received 18 September 1980

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Erdos and Gary Weiss, “Dot product rearrangements,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 409-418, 1983. doi:10.1155/S0161171283000368